Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Getting periods after experiencing symptoms of menopause. Can rashes on chest be menopause symptom?

Hi am 54. Still getting my periods. Have experienced all sorts of symptoms of menopause since I turned 46yrs. Now I have rashes on my chest and it's spreading to my face. It's very itchy and burns sometimes. Is this also a symptom of menopause? What can I use to treat it? Thanks
Fri, 4 Apr 2014
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern, what history given here is suggestive of some hypersensitivity reaction and not the menopausal syndrome if I would be your doctor then I would treat this case with the following medicines,
1) Tab Diphenhydramine three times in day
2) Tab Levocetrizine 10 mg three times in day
3) Diphenhydramine lotion for local application
hope this information helps you have nice day .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I recently missed my period. I am 47 years old and my periods have always been on time and regular with no problems over the years. I have 2...

Recent questions on  Skin rash

doctor1 MD

i am a 48 yr old woman currently diagnosed as menopausal. I have these itchy rashes on my abodomen, back and buttocks. They itch for several days,...

doctor1 MD

I am on several medications for an ac joint injury, lately ive been getting severe dry mouth, drinking upto 6 litres a day of water and still...

doctor1 MD

Hi, I have been taking Amoxicilin for 4 days. Yesterday I developed a rash on 1 foot (top) and today I have blisters on the same rash. No rash...

doctor1 MD

I have some tube of rash round like the size of Aimee some it God away u can't Evan see it some other time it show like red hot pinky color it...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?